# SDR 29GA95621072811A

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 25,508 hours, 35,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 9293 CLE/DUJ PILOT REPORTED HORRIBLE ODOR COMES OUT OF EYEBALL VENTS WHEN BLOWERS ARE TURNED ON.  CLEANED AIR VENTS.
